Quantum fluctuations of pseudoparticles

A. A. Belavin, A. M. Polyakov

Research output: Contribution to journalArticlepeer-review

60 Scopus citations

Abstract

Using the O(5) form of the pseudoparticle solution in gauge theories, we have calculated the eigenspectrum of small oscillations near this solution. It appears that the equation for the small fluctuations involves only O(5) Casimir operators and thus eigenvalues can be found without explicit calculations. The regularization and renormalization problem are discussed in detail.

Original languageEnglish (US)
Pages (from-to)429-444
Number of pages16
JournalNuclear Physics, Section B
Volume123
Issue number3
DOIs
StatePublished - May 30 1977
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Quantum fluctuations of pseudoparticles'. Together they form a unique fingerprint.

Cite this